Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having high cholesterol, liver enzymes high. Stopped udiliv and started atorvastatin. What to do?

Hello doc, I have been having high cholesterol for many years now... and recently noticed that my liver enzymes were high too... I was given UDILIV this jan and after taking it for 3 months the liver enzymes came down and then the doc asked me to stop UDILIV and start Atorvastatin . After 1 month now my cholesterol has dropped down but my liver enzymes has shot up..... Please advise me on how to move on now
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
This is due to statin.consult your doctor he may reduce the dose of statin and restart udiliv.regards
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor